Tohoku Mathematical Journal

Lifting of the additive group scheme actions

Kayo Masuda and Masayoshi Miyanishi

Full-text: Open access

Abstract

Let $B$ be a normal affine $\boldsymbol{C}$-domain and let $A$ be a $\boldsymbol{C}$-subalgebra of $B$ such that $B$ is a finite $A$-module. Let $\delta$ be a locally nilpotent derivation on $A$. Then $\delta$ lifts uniquely to the quotient field $L$ of $B$, which we denote by $\Delta$. We consider when $\Delta$ is a locally nilpotent derivation of $B$. This is a classical subject treated in [17, 19, 16]. We are interested in the case where $A$ is the $G$-invariant subring of $B$ when a finite group $G$ acts on $B$. As a related topic, we treat in the last section the finite coverings of log affine pseudo-planes in terms of the liftings of the $\boldsymbol{A}^1$-fibrations associated with locally nilpotent derivations.

Article information

Source
Tohoku Math. J. (2), Volume 61, Number 2 (2009), 267-286.

Dates
First available in Project Euclid: 24 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1245849448

Digital Object Identifier
doi:10.2748/tmj/1245849448

Mathematical Reviews number (MathSciNet)
MR2541410

Zentralblatt MATH identifier
1190.14065

Subjects
Primary: 14R20: Group actions on affine varieties [See also 13A50, 14L30]
Secondary: 14R25: Affine fibrations [See also 14D06]

Citation

Masuda, Kayo; Miyanishi, Masayoshi. Lifting of the additive group scheme actions. Tohoku Math. J. (2) 61 (2009), no. 2, 267--286. doi:10.2748/tmj/1245849448. https://projecteuclid.org/euclid.tmj/1245849448


Export citation

References

  • S. Bundagaard and J. Nielsen, On normal subgroups with finite index in $F$-groups, Math. Tidsskr. B (1951), 56--58.
  • H. Flenner and M. Zaidenberg, Rational curves and rational singularities, Math. Z. 244 (2003), 549--575.
  • G. Freudenburg, Algebraic theory of locally nilpotent derivations, Encyclopaedia Math. Sciences, 136, Invariant theory and algebraic transformation groups VII, Springer Verlag, Berlin, 2006.
  • A. Grothendieck and J. Dieudonné, Éléments de géométrie algébrique, IV, Inst. Hautes Études Sci. Publ. Math. 24 (1965), 5--231.
  • R.V. Gurjar and M. Miyanishi, Automorphisms of affine surfaces with $\boldsymbolA^1$-fibrations, Michigan Math. J. 53 (2005), 33--55.
  • R.V. Gurjar, K. Masuda, M. Miyanishi and P. Russell, Affine lines on affine surfaces and the Makar-Limanov invariant, Canad. J. Math. 60 (2008), 109--139.
  • F. Hirzebruch, Über vierdimensionale Riemannsche Flächen, Math. Ann. 126 (1953), 1--22.
  • K. Masuda and M. Miyanishi, The additive group actions on $\boldsymbolQ$-homology planes, Ann. Inst. Fourier (Grenoble) 53 (2003), 429--464.
  • H. Matsumura, Commutative ring theory, Cambridge University Press, Cambridge, 1986.
  • M. Miyanishi and K. Masuda, Affine pseudo-planes with torus actions, Transform. Groups 11 (2006), 249--267.
  • M. Miyanishi, Open algebraic surfaces, CRM Monogr. Ser. 12, Amer. Math. Soc., Providence, RI, 2001.
  • M. Miyanishi, Singularities of normal affine surfaces containing cylinderlike open sets, J. Algebra 68 (1981), 268--275.
  • M. Miyanishi, Étale endomorphisms of algebraic varieties, Osaka J. Math. 22 (1985), 345--364.
  • M. Miyanishi, Affine pseudo-coverings of algebraic surfaces, J. Algebra 294 (2005), 156--176.
  • M. Miyanishi, $\boldsymbolQ$-factorial subalgebra of a polynomial ring, Acta Math. Vietnam. 32 (2007), 113--122.
  • G. Scheja and U. Storch, Fortsetzung von Derivationen, J. Algebra 54 (1978), 353--365.
  • A. Seidenberg, Derivations and integral closure, Pacific J. Math. 16 (1966), 167--173.
  • M. Tanaka, Locally nilpotent derivations and $\delta$-modules, master thesis, Kwansei Gakuin University, 2008.
  • W. V. Vasconcelos, Derivations of commutative noetherian rings, Math. Zeit. 112 (1969), 229--233.